# SDR SWAA2022050293229

- Difficulty date: April 11, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 53,466 hours, 31,928 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Deteriorated
- Location: L/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE LOCATED AT AFT L/H WINDSCREEN IS BROKEN AND PLACARD DETERIORATED / [01] REMOVED AND REPLACED MEGAPHONE LOCATED AT AFT L/H WINDSCREEN AND EMER. EQUIP. PLACARD AS PER DWG: 25600001 AND BOING AMM 20-10-14-400-801.;[02] VERIFIED STEP 1
